Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

How can persistent cough be treated despite taking Amoxicillin and Levaquin?

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 13001 Questions
Question
I had an upper bronchial infection in oct in nov I got pneumonia and now I’m going for blood test for tb I still have coughing for a couple of months now. I have some pain in upper middle of my back and feel tire a lot. I was on amoxicillin for bronchial infection and on leviquinn for pneumonia. Any insight on this would be helpful. I am 71yr old male and before this i was in good health. In sept I lost my brother to cancer we were very close. In may 2017 I had my telomeres tested for length the results were my biological age is 46.I would like your opinion on my situation. Thanks, XXXXXXX
Mon, 4 Jun 2018 in Lung and Chest disorders
 
 
Answered by Dr. Kaushal Bhavsar 53 minutes later
Brief Answer:
Get done PFT and HRCT thorax.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
You are having chronic cough.
Common causes for this are lung infection and bronchitis.
So get done HRCT thorax and PFT (Pulmonary Function Test).
HRCT thorax is needed for lung infection.
PFT is must for the diagnosis of bronchitis.
Please let me know if you already had these tests.
I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor